# SDR DALA2019031101571

- Difficulty date: March 10, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 60,612 hours, 22,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0979002) DURING INSPECTION FOUND CRACK WEB BTW BS 312 TO BS 328 AT LEVEL LBL 45.5 AT FWD GALLEY AREA. REPLACED WEB LOC. BTW BS 312 TO BS 328 AT LEVEL LBL 45.5 AT FWD GALLEY AREA AS PER SRM 51-40-02; 51-10-02 AND DRAWING 141A5410.
